# SDR SWIA202505270005

- Difficulty date: May 5, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 43,060 hours, 38,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO PRESSURE FLOOR SILL / PANEL ASSEMBLY LOCATED APPROXIMATELY FS 542.00 AND RBL 45.00  (FILED CLOSED)COMPLIED WITH REO 601R-53-41-3313 DATED: 2025-05-11 REV: -- REPAIR FOR DENT WITH BLEND TO PRESSURE FLOOR SILL PANEL BETWEEN FS540.25-FS544.00 AND RBL36.00-RBL45.00. COMPLIED WITH TASK CARD 51-900-1003-SKY. ALL NDT'S COMPLIED WITH NO DEFECTS NOTED AT TIME. COMPLETED M-337. REF CHILD FOR PRESSURIZATION CHECK.
